I drank the sugar filled drink at 8:30 a.m. and by 9:30 a.m. I felt a little dizzy
Then by 10:30 a.m. I felt extremely dizzy and felt like I was going to pass out. Below are my results. Can anyone help me analyze. Looks like my sugar levels are too low? (I got the results back before the doctor has called me)
Dose 75 - 8:30 a.m.
Fast Glu 85 - 9:00 a.m.
0.5 H Glu 91 - 9:30 a.m
1 H GLU 94 - 10:00 a.m.
2 H GLU 58 - 10:30 a.m. <- This is when I felt awful
3H GLU 74 - 11:30 a.m.
4H GLU 78 - 12:30 p.m.
5H GLU 82 - 1:30 p.m.
Normal Ranges for this test:
Fasting Glucose - - MINE WAS AT 85
2 HR Post-Load Glucose - - MINE WAS AT 58
Here's my 2 cents. Your glucose [blood sugar] levels are unusual. Normally, levels increase and plateau around the 1 hrs mark much higher than what you posted. At 2hrs normal people usually see <120 mg/dl, then at 3 hrs between 70-99 mg/dl. What I didn't see mentioned was if you were tested prior to the OGTT [Oral Glucose Tolerance Test]. W/o knowing I'm just guessing that It appears as if you were in a hypoglycemic state when you took the test.
You might ask for a referral to an Endocrinologist, a specialist trained on diabetes, thyroid and pancreas care and treatment. I would definitely ask to have your Thyroid and Pancreas completely tested, including an insulin test. An misfiring Thyroid will disrupt the Pancreas's insulin production, in your case might be to much insulin causing low levels. Good luck
Thanks for both of your responses. I got my thyroid sugically removed in 2003 so have been taking thyroid supplements ever since.
My symptoms recently have been:
Weight gain. Dizzyness and confusion 2 hours after eating breakfast. Dry skin. Loosing my hair. (I used to have full beautiful hair) Brittle nails. I am CONSTANTLY thirsty which is leading me to urinate every 2 hours! I am very very healthy, I eat very good and run 2-3 miles every single day. I should not be gaining weight by any means. Usually when someone is hyperactive they lose weight. Seems to be the opposite for me. Looks like my T3 and T4 levels look great.
I also got my thryroid levels checked last Friday as well. Below are the results. Looks like I have way too much levoxyl? I am currently taking:
cytomel 5 mcg tablets twice a day and levoxyl 100 mcg once a day
Gimel, do you have any insight on my thyroid? You have been such a great help with my thyroid. Thanks all!
Wave Rider, I was seeing an Endo, but realized he was not helping at all. He told me I was thirsty and urinating all the time because I breath out of my mouth. Just had a bad experience with him. I am seeing a great physician now who is ruling things out finally. I will have them test my FT3 and FT4. What is the difference between that and T3 and T4. I thought for sure I was getting all the tests necessary for thyroid. I will request those two done asap. I believe cutting my llevoxyl in half daily will be the answer.
Super_sally, that may be it. I eat salads and very healthy food rather than fat and protein. I always eat very low fat low calorie foods
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.